# SDR NSVA2010172

- Difficulty date: September 23, 2010
- Submitted: September 27, 2010
- Operation: Air carrier
- Aircraft: N196CJ
- Make and model: Saab 340B
- Aircraft serial: 196
- Aircraft time: 40,858 hours, 44,566 cycles
- System (JASC): 2932 · Hydraulic Pressure Sensor
- Part: Pressure Switch
- Condition: Faulty
- Location: Hydraulic Sys
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

CAPT REPORTED THAT ON FINAL TO 19C WHEN SELECTING GEAR DOWN, GOT A HYDRAULIC CAUTION LIGHT, WENT MISSED AND RAN CHECKLIST.  AFTER CLIMB CHECKLIST RAN ITEMS TO PUMP GEAR DOWN, BUT PUMP DIDN'T WORK.  CAPTAIN TRIED TO PUT THE GEAR DOWN AGAIN AND IT DID WORK, DECLARED AN EMERGENCY DUE TO UNCERTAINTY AS TO HOW LONG PUMP WOULD WORK.  ALL PAX REPORTEDLY STAYED CALM AND THERE WAS NO PANIC.  NO FLIGHT CONTROL HANDLING PROBLEMS EITHER.  REMOVED AND REPLACED HYD PUMP PRESSURE SWITCH AND REMOVED AND REPLACED HAND PUMP.
